# SDR AALA200802127

- Difficulty date: August 18, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT ARROW IDENTIFIER AT LT NR 2 EXIT NOT READABLE.  REPLACED PLACARD FOR EMERGENCY LIGHT ARROW IDENTIFIER AT LT NR 2 EXIT.  SYSTEM GROUND CHECKED NORMAL OPS.
